A 38-year-old male asked:
Began waking up short of breath, dr said it was anxiety and put me on paxil, (paroxetine) which is waking me 3+ times /ngt (sweats) . would sleep study be better?
2 doctor answers • 3 doctors weighed in
Dr. Steven Griggsanswered
Clinical Psychology 41 years experience
Yes: Are you on other medications? Do you have allergies to food or other things? Has this been happening for a long time, or is this a recent development? Do you have nightmares or PTSD? These are al questions that need to be addressed. Is the Paxil (paroxetine) helping, no change or making things worse? How long have you been on Paxil (paroxetine)?
3.9k viewsReviewed >2 years ago
Dr. Judith Tellermananswered
Clinical Psychology 44 years experience
Please have a complete physical exam to know if the shortness of breath is due to an illness. If you are not confident in your Doctor please see another for a second opinion and recommendations which may include a sleep study. Medications such as Paxil should be managed by a Psychiatrist.
Answered Nov 29, 2022
Last updated Nov 29, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.